# SDR 96UAL900057

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN THE CEILING AT ROW 38 AND LAVATORY 117.  REPLACED BATTERY PACK AND CHECKS OK.
